# SDR CA011211009

- Difficulty date: May 16, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Dhav DHC1B2
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: C2CF741AND
- Condition: Frayed
- Location: Rudder
- Part time: 13,345 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  CONTROL CABLE NOTED TO BE FRAYED AFT OF IT'S ATTACHMENT TO THE LT RUDDER PEDAL.
